# SDR SWAA2022092765048

- Difficulty date: August 13, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521DB HAS DELAM AT 3EA CORNERS AT FWD EDGE / [01] REMOVED 1EA BACKUP PLATE TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PAR 4E.;[02] IDENTIFIED PANEL 521DB IAW SRM 57-41-01-0I-4 FIGURE 5 TABLE 5 ITEM 2. DAMAGE WAS FOUND OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A(2). DAMAGE TO BE REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 57-41-01-2R-1 PARA 4.B.(2) TABLE 202.  REMOVED ENTIRE ALUMINUM FOIL PLY TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4.A(2). REMOVED DAMAGE; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PARA 4.A-D.;[05] STARTED FABRICATING REPAIR PLIES USING BMS 5-129 TY2 LOT#1497184-1; BMS 8-79 ST120 LOT#1497818-1; AND BMS 8-79 ST1581 IAW SRM 51-70-05-2R-6 PARA 4.E;[06] COMPLETED PLY FABRICATION USING BMS 5-129 GR 5 ADHESIVE LOT#1497184-1; BMS 8-79 ST120 GLASS LOT#1497818-1; AND BMS 8-79 ST1581 GLASS LOT 1495935-1 IAW SRM 51-70-05-2R-6 PARA 4.E. LAID UP THE REPAIRS ; VACUUM BAGGED ; LEAK CHECKED & SET TO CURE IAW SRM 51-70-05-2R-6 PARA 4. STEP F.;[10] FABRICATED REPAIR FOIL USING BMS 8-289 LOT#1484605-1 AND BMS 5-128 LOT#1496522-1. INSTALLED VACUUM BAG; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2107 DUE:09/2022 AND CURED USING THERMOMETER ID:ATS2208 DUE:10/2022. UNBAGGED AND TRIMMED EXCESS FOIL IAW SRM 51-70-14-2R-3 PARA 4.A(3-4);5(A)&(11). INSTALLED 1EA BACKUP PLATE IAW SRM 51-40-02-0G-0 PARA 4.A-C & BDWG 116A9110-25;[11] VERIFIED CORRECTIVE ACTION 10  VERIFIED MEASUREMENTS TABLE
